| Catalog Number |
1A8504 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 1000ml evacuated container was broken (cracked).The issue was identified before use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
The actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed to the photograph which showed a damaged bottle.The reported condition was verified.The cause of the condition could not be determined; however, the most probable cause was due to the distribution process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.